Alert archive / California / Special Weather Statements in 2017
Special Weather Statement, NWS Eureka, CA
NWS Eureka, CA issued this special weather statement at Mar 5, 2017, 8:52 PM PST for Humboldt County, California. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2017, 8:52 PM PST (04:52 UTC)
- Expired
- Mar 5, 2017, 9:15 PM PST
- In force
- 23 min
- Issued by
- NWS Eureka, CA
County Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 18 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
824
WWUS86 KEKA 060452
SPSEKA
Special Weather Statement
National Weather Service Eureka CA
852 PM PST SUN MAR 5 2017
CAZ103-106-060515-
Northern Humboldt Coast CA-Southern Humboldt Interior CA-
852 PM PST SUN MAR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUMBOLDT COUNTY
UNTIL 915 PM PST...
At 852 PM PST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Fortuna, or 12 miles southwest of Eureka, moving
northeast at 35 mph.
Half inch hail will be possible with this storm.
This strong thunderstorm will be near...
Fortuna around 900 PM PST.
Eureka around 915 PM PST.
Other locations impacted by this storm include Myrtletown, Cutten,
Loleta, Humboldt Hill, Ferndale, Pine Hills, Bayview and Fernbridge.
LAT...LON 4055 12436 4066 12430 4073 12425 4082 12407
4059 12408
TIME...MOT...LOC 0452Z 239DEG 30KT 4065 12431
$$
GARNERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Mar 5, 2:38 PM PST, 6 hours 14 minutes earlier.
Area forecast discussion, Mar 5, 2:38 PM PST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
238 PM PST Sun Mar 5 2017
.SYNOPSIS...A cold upper disturbance will exit east away from the
region tonight through Monday, but will be followed by additional
wet weather systems Tuesday through Saturday.
&&
.DISCUSSION...An upper trough, with 500 mb temperature around -36
C, will gradually move east away from the region tonight through
Monday. This will cause lapse rates and upward vertical motion to
weaken with time. Thus, expect shower intensity to slowly
diminish, brining an end to the thunderstorm and accumulating hail
threat. However, cold air aloft will be sufficient for
accumulating snowfall above 1000-2000 feet...thus maintained the
winter storm warning and winter weather advisory through late
Monday morning.
After Monday...quasi-zonal flow is forecast to persist through
late week. This will maintain moist onshore flow, with
precipitation chances being augmented by the passage of individual
small-scale waves. One wave is forecast to reach NWRN CA during
Tuesday, a second during Thursday, and a third on Saturday.
&&
.AVIATION...A cold, unstable air mass produced showers, hail and
gusty winds across Northwest California today...especially at CEC,
ACV and most of the coastal locations. Visible Satellite Imagery
at 1:40 pm still showed plenty of unstable showers persisting over
the North Coast's inner/outer waters. The continual stream of
convective activity has been somewhat enhanced by a couple of
upper level disturbances moving through the region. Frequent MVFR
conditions have also been widespread today...resulting in some
possible flight hazards and restrictions. Guidance indicates
conditions to continue overnight and Monday, although showers may
start to diminish a little by Monday afternoon.
&&
.MARINE...Low pressure over the northeastern Pacific is forecast
to move inland and dissipate tonight. This will aid in a slight
weakening of northwesterly winds, though occasional gusts from
20-30 kt remain probable during the next 24 hours. In addition,
steep seas from 10-13 feet will persist through Monday. Thus,
ongoing small craft advisory has been extended until Monday
evening. A second surface low is forecast to move east across the
NERN Pacific late Monday night through Tuesday afternoon. This
will aid in a possible period of gale force southerlies. Winds
will then weaken significantly by Wednesday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until 10 AM PST Monday for CAZ102-104>108-
110-111.
Winter Weather Advisory until 10 AM PST Monday for CAZ112-113.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
10 PM PST Monday for PZZ450-455-470- 475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Mar 5, 6:55 PM PST, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 655 PM PST Sun Mar 5 2017 CAZ101-103-070300- Coastal Del Norte-Northern Humboldt Coast- 655 PM PST Sun Mar 5 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Small hail is possible this evening, with the threat diminishing greatly overnight. Occasional bursts of snow will also be possible to as low as 500 to 1000 feet this evening and overnight, but is not likely to accumulate at these elevations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-104>108-070300- Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- 655 PM PST Sun Mar 5 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Several inches of snow can be expected at elevations above 1500 feet tonight. Snow will be highly variable and periodic as waves of showers move in and out of the region. Snowfall accumulations of 2 to 6 inches are expected for elevations from 2000 to 5000 feet, while 7 to 10 inches are expected above 5000 feet. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers will continue through late Monday, with gradually rising snow levels and diminishing coverage through the day and overnight. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ110-111-070300- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 655 PM PST Sun Mar 5 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Light to moderate snow can be expected at elevations above 1000 feet tonight. Snow will be highly variable and periodic as waves of showers move in and out of the region. Snowfall accumulations of 2 to 5 inches are expected for elevations above 1000 feet. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers will continue through late Monday, with gradually rising snow levels and diminishing coverage through the day and overnight. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ112-113-070300- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 655 PM PST Sun Mar 5 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Small hail is possible this evening. Hail accumulating on roadways may result in potentially hazardous driving conditions. In addition, bursts of snow can be expected at elevations primarily above 1500 feet tonight, with 2 to 5 inches of storm total accumulation possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow can be expected through at least early Monday, with rising snow levels and diminishing shower coverage and intensity during the remainder of the day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ109-070300- Mendocino Coast- 655 PM PST Sun Mar 5 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Small hail is possible this evening. Hail accumulating on roadways may result in potentially hazardous driving conditions. In addition, bursts of snow can be expected at elevations primarily above 1500 feet tonight, with light accumulations possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow can be expected through at least early Monday, with rising snow levels and diminishing shower coverage and intensity occurring during the remainder of the day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
In the hours before
Local storm report, Mar 5, 4:37 PM PST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
437 PM PST SUN MAR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HEAVY SNOW 8 E FIELDBROOK 40.96N 123.88W
03/05/2017 U12.0 INCH HUMBOLDT CA PUBLIC
WIREGRASS RIDGE, NORTH OF LORD ELLIS SUMMIT.
2800' FT. 12" OF NEW SNOW SINCE LAST NIGHT
AND STILL SNOWING HARD. FROM SOCIAL MEDIA,
LOCATION APPROXIMATE.
1035 AM SNOW 5 E BLUE LAKE 40.87N 123.90W
03/05/2017 U5.0 INCH HUMBOLDT CA PUBLIC
SNOW CAMP ROAD,32Ãð@2600',4" TO 6" OF
SNOW. LOCATION ESTIMATED.
1030 AM SNOW 4 ESE WILLITS 39.38N 123.27W
03/05/2017 U1.0 INCH MENDOCINO CA PUBLIC
SNOW STARTED AT MIDNIGHT AND HAS BEEN OFF
AND ON SNOW SINCE THEN. WE ARE AT 2300' EAST
OF WILLITS. .
1010 AM SNOW 2 WNW BLUE LAKE 40.89N 124.03W
03/05/2017 M1.0 INCH HUMBOLDT CA TRAINED SPOTTER
800 FEET BETWEEN BLUE LAKE AND GLENDALE ON
LIPSCOM HILL RD. 1/2 INCH OF SNOW FALLING
AND ON GROUND. TEMP 34 DEGREES.
0946 AM SNOW 4 W DINSMORE 40.47N 123.67W
03/05/2017 M3.0 INCH HUMBOLDT CA TRAINED SPOTTER
2800 FEET NEAR HWY36 BASICALLY BETWEEN
BRIDGEVILLE AND DINSMORE...STARTED SNOWING
LAST NIGHT ABOUT 9 PM THROUGH THIS MORNING.
3 INCHES ON GROUND...TEMP 31 DEGREES.
0900 AM SNOW LEWISTON 40.70N 122.80W
03/05/2017 U1.0 INCH TRINITY CA PUBLIC
ABOUT AN INCH OF SNOW OVERNIGHT IN LEWISTON
AT 2010 ' ELEVATION...SNOW FLURRIES OFF AND
ON ALL DAY TODAY, ALTERNATING WITH
SUNLIGHT...MOST SNOW FROM LAST NIGHT HAS
MELTED AWAY. FROM SOCIAL MEDIA, LOCATION
APPROXIMATE.
0900 AM SNOW 4 NNW WILLITS 39.44N 123.39W
03/05/2017 U1.0 INCH MENDOCINO CA PUBLIC
APPROX. 8.5 MILES OUT SHERWOOD ROAD. 9AM,
SUNDAY. SNOW. 1 INCH. ELEVATION 2,500 FT.
LOCATION ESTIMATED. .
0900 AM SNOW 2 SSE WEAVERVILLE 40.74N 122.94W
03/05/2017 U4.0 INCH TRINITY CA PUBLIC
WEAVERVILLE JUST BEFORE 9 AM, RIGHT IN TOWN
(2000'), 4 INCHES OF SNOW. NOW SUN IS
PEAKING THROUGH. .
0900 AM SNOW 2 W HAYFORK 40.57N 123.16W
03/05/2017 U5.0 INCH TRINITY CA PUBLIC
SNOW FELL IN A 4 HOUR PERIOD. .
0859 AM SNOW 4 S WEAVERVILLE 40.71N 122.94W
03/05/2017 M2.0 INCH TRINITY CA TRAINED SPOTTER
ON BUCKHORM RIDGE AT 2450 FEET. WHITE FLUFFY
SNOW OVERNIGHT...2 INCHES.
0859 AM SNOW 2 WNW RUTH 40.29N 123.43W
03/05/2017 M6.0 INCH TRINITY CA TRAINED SPOTTER
AT 3000 FEET. TEMP 28 DEGREES...SNOWING ALL
NIGHT 6 INCHES ON GROUND. ZENIA/KETTENPOM.
0836 AM HEAVY SNOW 5 ENE COVELO 39.82N 123.16W
03/05/2017 U8.0 INCH MENDOCINO CA PUBLIC
6-8 INCHES AT 3500 FEET EAST OF COVELO.
8:34AM. LOCATION ESTIMATED.
0745 AM SNOW 1 WNW DINSMORE 40.49N 123.62W
03/05/2017 E6.0 INCH HUMBOLDT CA PUBLIC
WEST OF DINSMORE. APPROX. 6 INCHES AT 3200
FEET. .
0730 AM SNOW 5 NNE ETTERSBURG 40.20N 123.98W
03/05/2017 E2.5 INCH HUMBOLDT CA PUBLIC
DOODY RIDGE NEAR ETTERSBURG AT 1680' ELEV.
MAXIMUM SNOW DEPTH WAS 2.5 INCHES BUT SNOW
IS MELTING. THIS LOCATION IS ESTIMATED FROM
A SOCIAL MEDIA POST.
0726 AM SNOW 1 SW ORLEANS 41.29N 123.54W
03/05/2017 M1.0 INCH HUMBOLDT CA TRAINED SPOTTER
ORLEANS, NE HUMBOLDT COUNTY, ELEVATION 400
FEET SURROUNDING BY MOUNTAINS REPORTED 1
INCH OF SNOW FALL OVERNIGHT.
0700 AM SNOW DOUGLAS CITY 40.65N 122.94W
03/05/2017 M2.1 INCH TRINITY CA PUBLIC
WE FINISHED AT ABOUT 2.1", 1700' IN DOUGLAS
CITY. STOPPED AT ABOUT 7 AM. FROM SOCIAL
MEDIA. LOCATION ESTIMATED.
0700 AM SNOW 3 S WEAVERVILLE 40.73N 122.95W
03/05/2017 U2.0 INCH TRINITY CA PUBLIC
WEAVERVILLE, 2400FT, 2", STARTED 11PM. STILL
SNOWING. REPORT FROM SOCIAL MEDIA.
&&
NWS EUREKA CA
IRIS SYSTEMLocal storm report, Mar 5, 4:44 PM PST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
444 PM PST SUN MAR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 1 ENE ARCATA 40.88N 124.06W
03/05/2017 U0.25 INCH HUMBOLDT CA TRAINED SPOTTER
HAIL FOR ABOUT 10 MINUTES AROUND 650 FT.
LOCATION APPROXIMATE.
0311 PM HAIL 2 N CRESCENT CITY 41.78N 124.20W
03/05/2017 E0.25 INCH DEL NORTE CA PUBLIC
UP TO PEA SIZED HAIL HAS BEEN FALLING FOR 5
MINUTES. ROADWAYS ARE COVERED.
0220 PM HAIL 2 WNW ARCATA 40.89N 124.12W
03/05/2017 M0.25 INCH HUMBOLDT CA NWS EMPLOYEE
1 MINUTE BURST OF PEA SIZED HAIL HAS COVERED
THE ROADWAYS.
0200 PM HAIL 2 SE MANCHESTER 38.95N 123.65W
03/05/2017 E0.25 INCH MENDOCINO CA PUBLIC
ESTIMATED PEA SIZED HAIL IN MANCHESTER, CA.
0130 PM HAIL UKIAH 39.15N 123.21W
03/05/2017 U0.25 INCH MENDOCINO CA EMERGENCY MNGR
1 MINUTE HAIL SHOWER. SECOND ONE OF THE DAY.
LOCATION ESTIMATED. .
0600 AM HAIL 1 S ROHNERVILLE 40.56N 124.13W
03/05/2017 U0.50 INCH HUMBOLDT CA PUBLIC
COMPLETELY COVERED THE GROUND AT 6 AM AND
THERE IS STILL HAIL ON OUR DECK AND VEHICLES
HERE AT 8 AM. HAIL SIZE RANGED FROM 0.25 TO
0.5 INCHES.
1200 PM HAIL BENBOW 40.07N 123.79W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
HAIL AND SLUSHY RAIN/SNOW IN BENBOW RIGHT ON
THE RIVER. LOCATION ESTIMATED, FROM SOCIAL
MEDIA.
0700 AM HAIL 1 E TRINIDAD 41.06N 124.13W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
ONE OF THE LONGER HAIL FALLS TODAY. GROUND
IS COVERED. HAIL SIZE IS LESS THAN A HALF
INCH.
1124 AM HAIL 1 NNW BLUE LAKE 40.90N 124.00W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
HAIL 0.375 INCHES IN DIAMETER LASTED 5
MINUTES. .
1122 AM HAIL 1 N EUREKA 40.81N 124.16W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
HAIL ACCUMULATING ON THE GROUND AT THE NWS
OFFICE.
0753 AM HAIL 2 SSW ARCATA ARPT 40.96N 124.11W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
MIXED WITH RAIN. SOME HAIL STILL SITTING ON
THE GROUND A FEW MINUTES LATER BUT MOST HAS
MELTED. FROM COCORAHS.
0914 AM HAIL 2 SSW ARCATA ARPT 40.96N 124.11W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
VERY LITTLE RAIN MIXED WITH THE HAIL. ROADS
AND HOUSE ROOFS COVERED. LOOKS ICY BUT IS
GRADUALLY MELTING. FROM COCORAHS.
1010 AM HAIL 1 SW HUMBOLDT HILL 40.72N 124.20W
03/05/2017 M0.25 INCH HUMBOLDT CA TRAINED SPOTTER
HUMBOLDT HILL AT 85 FEET. SMALL MELTED
MELTED AS IT FELL. TEMP 40 DEGREES.
0229 PM HAIL 1 N ARCATA 40.89N 124.08W
03/05/2017 U0.25 INCH HUMBOLDT CA LAW ENFORCEMENT
THREE ACCIDENTS REPORTED AROUND HWY 101 AND
299 INTERCHANGE AS A STRONG HAIL SHOWER
MOVED OVERHEAD. .
1000 AM HAIL 1 E CUTTEN 40.77N 124.11W
03/05/2017 U0.25 INCH HUMBOLDT CA PUBLIC
HAIL COVERED THE GROUND, 0.25 INCH TO 0.4
INCH. TIME APPROXIMATE.
0951 AM HAIL 1 NNW HUMBOLDT HILL 40.74N 124.20W
03/05/2017 U0.75 INCH HUMBOLDT CA PUBLIC
REPORT FROM A STORE IN HUMBOLDT HILL. .
0950 AM HAIL 1 W MYRTLETOWN 40.79N 124.14W
03/05/2017 U0.25 INCH HUMBOLDT CA TRAINED SPOTTER
STARTED ABOUT 9:50 AM, ENDED ABOUT 10:00 AM.
COMPLETELY COVERED THE ROADWAY WITH A LAYER,
MAKING IT COMPLETELY WHITE. I COULD NOT SEE
THE ASPHALT BELOW. COMPLETELY MELTED FROM
THE ROADWAY BY 10:15 AM. CAN STILL SEE
ACCUMULATIONS ON GRASS AND ROOF TOPS. LAST
ABOUT 10 MINUTES.
0946 AM HAIL 3 N GUALALA 38.81N 123.53W
03/05/2017 M0.25 INCH MENDOCINO CA TRAINED SPOTTER
FAR SOUTHERN COASTAL MENDOCINO
COUNTY...HEAVY SHOWERS WITH PEA SIZE
HAIL...TEMP 43 DEGREES.
&&
NWS EUREKA CA
IRIS SYSTEMLocal storm report, Mar 5, 4:59 PM PST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
459 PM PST SUN MAR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM SNOW 5 N RUTH 40.35N 123.41W
03/05/2017 E12.0 INCH TRINITY CA PUBLIC
INTERNET SUBMITTED STORM TOTAL SNOWFALL OF
12". LOCATION WAS RUTH LAKE HOWEVER EXACT
LOCATION ESTIMATED.
&&
WILocal storm report, Mar 5, 6:55 PM PST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
655 PM PST SUN MAR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM SNOW 1 NNW BIG BAR 40.74N 123.25W
03/05/2017 E0.3 INCH TRINITY CA TRAINED SPOTTER
SNOWFALL BEGAN TO STICK AROUND 4PM AT AN
ELEVATION OF 1000 FEET.
&&
WILocal storm report, Mar 5, 8:52 PM PST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PST SUN MAR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM SNOW 1 ENE BRIDGEVILLE 40.47N 123.79W
03/05/2017 E6.0 INCH HUMBOLDT CA TRAINED SPOTTER
ELEVATION OF 2800 FEET. SNOW IS CURRENTLY
FALLING WITH 6" TOTAL ON THE GROUND. .
&&
WISpecial weather statement, Mar 5, 8:52 PM PST, 0 minutes before
Special Weather Statement
National Weather Service Eureka CA
852 PM PST SUN MAR 5 2017
CAZ103-106-060515-
Northern Humboldt Coast CA-Southern Humboldt Interior CA-
852 PM PST SUN MAR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUMBOLDT COUNTY
UNTIL 915 PM PST...
At 852 PM PST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Fortuna, or 12 miles southwest of Eureka, moving
northeast at 35 mph.
Half inch hail will be possible with this storm.
This strong thunderstorm will be near...
Fortuna around 900 PM PST.
Eureka around 915 PM PST.
Other locations impacted by this storm include Myrtletown, Cutten,
Loleta, Humboldt Hill, Ferndale, Pine Hills, Bayview and Fernbridge.
LAT...LON 4055 12436 4066 12430 4073 12425 4082 12407
4059 12408
TIME...MOT...LOC 0452Z 239DEG 30KT 4065 12431
GARNERThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 9:07 PM PST | Special Weather Statement | EKA | Humboldt | 53 min |
| Mar 5, 10:48 PM PST | Special Weather Statement | EKA | Humboldt | 27 min |
| Mar 5, 11:06 PM PST | Special Weather Statement | EKA | 24 min | |
| Mar 5, 11:15 PM PST | Special Weather Statement | EKA | Del Norte | 30 min |
| Mar 5, 11:29 PM PST | Special Weather Statement | EKA | Humboldt | 31 min |
| Mar 6, 2:56 AM PST | Gale Watch | EKA | 24 hr | |
| Mar 6, 2:35 PM PST | Gale Warning | EKA | 30 hr | |
| Mar 6, 2:35 PM PST | Small Craft Advisory | EKA | 36 hr |
Nearby
Special Weather Statements in California, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.